This is a preview of subscription content, log in to check access.
Buy single article
Instant access to the full article PDF.
Price includes VAT for USA
Subscribe to journal
Immediate online access to all issues from 2019. Subscription will auto renew annually.
This is the net price. Taxes to be calculated in checkout.
Cesari, L., Sulle funzioni a variazione limita. Ann. Scuola Norm. Pisa (2), 5, 299–313 (1936).
Dieudonné, J., Foundations of modern analysis. Academic Press 1960.
De Giorgi, E., Nuovi teoremi relativi alle misure (n−1)-dimensionale in uno spazio ad r dimensioni. Richerche Mat. 36, 95–113 (1955).
Glimm, J., Solutions in the large for non-linear hyperbolic systems of equations. Comm. Pure Appl. Math. 18, 695–717 (1965).
Glimm, J., & P. D. Lax, Decay of solutions of systems of hyperbolic conservation laws. Bull. A. M. S. 73, 105 (1967).
Fleming, W. H., Functions with generalized gradient and generalized surfaces. Ann. Mat. Pura Appl. ser. 4, 44, 93–104 (1957).
Johnson, J. L., & J. A. Smoller, Global solutions of certain hyperbolic systems of quasilinear equations. J. Math. Mech. 17, 561–576 (1967).
Johnson, J. L., & J. A. Smoller, Global solutions of hyperbolic systems of conservation laws in two dependent variables. To appear in Bull. A. M. S.
Lax, P. D., Hyperbolic systems of conservation laws, II. Comm. Pure Appl. Math. 10, 537–566 (1957).
Lax, P. D., Development of singularities of solutions of nonlinear hyperbolic partial differential equations. J. Math. Ph. 5, 611–613 (1964).
Zhang, Tong & Guo, Yu-Fa, A class of initial-value problems for systems of aerodynamic equations. Acta Math. Sinica 15, 386–396 (1965). English translation in Chinese Math. 7, 90–101 (1965).
Communicated by L. Cesari
About this article
Cite this article
Smoller, J.A., Johnson, J.L. Global solutions for an extended class of hyperbolic systems of conservation laws. Arch. Rational Mech. Anal. 32, 169–189 (1969). https://doi.org/10.1007/BF00247508
- Neural Network
- Complex System
- Nonlinear Dynamics
- Global Solution